# SDR QXEA0201690

- Difficulty date: October 19, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 9,417 hours, 13,426 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Condition: Smoke
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SMOKE OBSERVED COMING FROM CAPTAIN'S WINDSHIELD HEATER ELEMENT WITH WARM-UP POSITION SELECTED.  STOPS WHEN WINDSHIELD IS SELECTED OFF.  PERFORMED OPERATIONAL CHECK OF WINDSHIELD WIPER IAW DHC-8 MM 30-42-00 PG 501. OPERATIONAL CHECK GOOD. APPLIED WINDSHIELD SURFACE SEAL TO PILOTS WINDSHIELD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
